Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Lack of Menstral Cycles
|Kayte - Sun Jun 22, 2003 8:30 pm|
I have had absent menstral cycles since Feb. Before Feb they were very irregular! Came everyother week for a while, then only came 1 day.
I was given progestrone to restart menstral cycle. I am wondering how long before it will work? I was given it June 12. Finshed June 21. I have some spotting. I was expecting a full cycle.
Should I call Doc? And ask her why it didn't produce a regular cycle?
When do I demand a ultrasound to make sure nothing is going on? Why?????
|Dr. Tamer Fouad - Mon Jul 07, 2003 6:45 pm|
Nice to see you agian. How's the shin problem?
Sorry for the tardy response. I think you should have contacted your gynecologist by now. She would be the best to know when to order an ultrasound. How old are you and how long have you been menstruating?
|Kayte - Tue Jul 08, 2003 6:09 pm|
The shin is okay- not broken, but bruise isn't completely gone either.But it hurts every now and then when I take a step.
I have been menstrating since I was 12, I am now 29. I do have an appointment being set up I am currently on vacation. In sunny hot arizona.
Periods have been irregular from day 1. I have been on bc since I was 12, I am still on it to try and create a more regular period.
I don't know if this has anything to do with the lack of cycles tho, i have been diagnosed with low iron anemia. i am on multi vitamins with iron. Could this be the reason?
Thank you for your relpy.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.